# SDR AALA20180918003

- Difficulty date: September 17, 2018
- Submitted: September 19, 2018
- Operation: Air carrier
- Aircraft: N917AN
- Make and model: Boeing 737823
- Aircraft serial: 29518
- Aircraft time: 57,163 hours, 23,185 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Part number: AS115054F0214
- Condition: Ruptured
- Location: Zone 300
- Stage of operation: CR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED. PHL-TPA DIVERTED CLT ACCOUNT HYDRAULIC SYSTEM-A LOSS ENROUTE. EMERGENCY WAS DECLARED AND AIRCRAFT LANDED WITHOUT FURTHER INCIDENT. HYDRAULIC SYSTEM A FAILED IN FLIGHT, ALTERNATE LANDING GEAR EXTENSION USED. FOUND LEFT ELEVATOR PCA OUTBOARD LINE LEAKING. REPLACED LEFT SYSTEM AN ELEVATOR PCA OUTBOARD LINE WITH TEMP LINE (CPN 5512496) FROM TEMP LINE KIT (CPN 5490418) PER AMM 20-10-52. ACCOMPLISHED  BLEED OF THE HYDRAULIC SYSTEMS PER AMM 29-00-00-870-801. RETURNED AIRCRAFT TO NORMAL CONFIGURATIONS AFTER ALTERNATE LANDING GEAR EXTENSION REF EA 285052 AND TII 70406741 FOR LINE REPLACEMENT.
